# SDR KCSA06039

- Difficulty date: May 12, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 69,612 hours, 18,762 cycles
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 3 ENG FLAMED OUT ON DESCENT, PERFORMED RAPID RESTART PROCEDURE TWICE NO START.  PERFORMED ENG RESTART CHECKLIST AT 10,000 ENG OPERATED NORMALLY.  PERFORMED INSPECTION PER FIM 71-01-00 PG 209, FOUND NO DEFECTS.  PERFORMED ENG NR 3 RUN PER 71-00-00 B747 MM PG 501, OPS NORMAL.
